# SDR CALA2013122793966

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 60,356 hours, 22,698 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER ECAM INOPERATIVE SYS LGCIU 1 & REVERSER 1, WITH MX MESSAGE ENG 1 EIU & F CTL.  WHILE TRYING TO TROUBLESHOOT NOTICED RELAYS CLICKING & LIGHTS FLICKERING IN FLIGHT DECK & FWD CABIN.  MULTIPLE WARNINGS & INDICATIONS COMING ON & OFF.  COULD NOT ISOLATE WITH APU OR EXTERNAL POWER.  REPLACED CONNECTOR FOR PROX SENSOR 20GA.  ACCOMPLISHED TEST OF BOTH SYSTEMS, BOTH PASSED THE TEST.
